Academic Journals Database
Disseminating quality controlled scientific knowledge

Note on Laguerre Transform in two Variables

ADD TO MY LIST
 
Author(s): Ajay Shukla | I.A. Salehbhai

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 04;
Start page: 201;
Date: 2011;
Original page

Keywords: Laguerre Transform | Laguerre Polynomials in Two Variables | Laguerre Transform in Two Variables

ABSTRACT
An attempt is made to investigate the some new properties of Laguerre transform in two variables [1].
Save time & money - Smart Internet Solutions      Why do you need a reservation system?